JPAM's twelfth year
Bibliographic Data
| ID | 11683607 |
|---|---|
| Authors | Lee S Friedman (0000-0001-9312-6099, corresponding author) |
| Year | 1993 |
| Volume | 12 |
| Issue | 4 |
| Pages | 824-827 |
| Publication date | 1993-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Journal of Policy Analysis and Management (JOURNAL) |
| Journal identifiers | ISSN: 0276-8739 • E-ISSN: 1520-6688 |
| Publisher | Wiley (PUBLISHER • GB) |
| DOI | 10.1002/pam.4050120422 |
| OpenAlex | W2010436680 |
| Language | EN |
| Highly cited | No |
|---|